Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2018 , Volume 18 , Number 1 #E0035; Page(s) 103 To 122.
 
Paper:  QUANTALE-VALUED GAUGE SPACES
 
Author(s):  JAGER G., YAO W.
 
* 
 
Abstract: 

We introduce a quantale-valued generalization of approach spaces in terms of quantale-valued gauges. The resulting category is shown to be topological and to possess an initially dense object. Moreover we show that the category of quantale-valued approach spaces defined recently in terms of quantale-valued closures is a coreflective subcategory of our category and, for certain choices of the quantale, is even isomorphic to our category. Finally, the category of quantale-valued metric spaces is shown to be coreflectively embedded in our category.

 
Keyword(s): L-GAUGE SPACE, L-APPROACH SPACE, L-METRIC SPACE, CONTINUITY SPACE
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 40
 
Latest on Blog
Enter SID Blog